# SDR CA120627008

- Difficulty date: June 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Condition: Malfunctioned
- Location: Engine Fuel
- Part time: 6,126 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE FLIGHT, THE CREW DIVERTED DUE TO THE RT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATING.  ALL ENGINE PARAMETERS REMAINED NORMAL AND THE ACFT LANDED UNEVENTFULLY.  MAINTENANCE CARRIED OUT FIM 73-05, TASK 801 AND FAULTED SWITCH PART NR QA07995.  FUEL FILTER INSPECTED WITH NO FINDINGS, SWITCH AND FUEL FILTER REPLACED IAW AMM 73-34-01.
